Α-Ψ Contraction Type Mappings and Some Related Fixed Point Results
No Thumbnail Available
Date
2014
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Univ Nis, Fac Sci Math
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper, we consider a generalization of alpha-psi-Geraghty contractions and investigate the existence and uniqueness of fixed point for the mapping satisfying this condition. We illustrate an example and an application to support our results. In particular, we extend, improve and generalize some earlier results in the literature on this topic.
Description
KARAPINAR, ERDAL/0000-0002-6798-3254
ORCID
Keywords
fixed point, differential equations, generalized alpha-psi-Geraghty contractions
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q3
Scopus Q
Source
Volume
28
Issue
1
Start Page
37
End Page
48